# SDR ASAA2015122014354

- Difficulty date: December 20, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 35,857 hours, 10,709 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 0851HT1
- Condition: Disconnected
- Location: Pitot Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING ELEVATOR PITOT STATIC AREA, THRU ACCESS PANEL 323GL, NOTICED WIRES PULLED OUT OF ELEVATOR PITOT HEATER LT SIDE.  ACFT GROUNDED. SPLICED & CRIMPED TO PINS THROUGH STANDARD PRACTICES REF AMM TASK 30-31-00-440-801.  OPS NORMAL.
